Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie


IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

Online
ISSN
1435-5345
See all formats and pricing
More options …
Volume 1981, Issue 325

Issues

Differential geometry of geodesic spheres.

B.-Y. Chen / L. Vanhecke
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1981.325.28

About the article

Published Online: 2009-12-09

Published in Print: 1981-06-01


Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1981, Issue 325, Pages 28–67, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1981.325.28.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
J. Carlos Díaz-Ramos and Eduardo García-Río
Nonlinear Analysis: Theory, Methods & Applications, 2005, Volume 63, Number 5-7, Page e481
[2]
J. Carlos D�az-Ramos, Eduardo Garc�a-R�o, and Luis Hervella
Annali di Matematica Pura ed Applicata, 2005, Volume 184, Number 1, Page 115
[3]
J. H. Park and K. Sekigawa
Annals of Global Analysis and Geometry, 2009, Volume 36, Number 3, Page 275
[4]
Steven Verpoort
Annali di Matematica Pura ed Applicata, 2010
[5]
Thérèse Nore
Annali di Matematica Pura ed Applicata, 1986, Volume 146, Number 1, Page 281
[6]
Jürgen Berndt, Friedbert Prüfer, and Lieven Vanhecke
Israel Journal of Mathematics, 1996, Volume 93, Number 1, Page 373

Comments (0)

Please log in or register to comment.
Log in